Cookies?
Library Header Image
LSE Research Online LSE Library Services

On a statistic useful for dimensionality reduction of linear stochastic systems

Sugiyama, T and Tong, Howell (1976) On a statistic useful for dimensionality reduction of linear stochastic systems. Communications in Statistics: Theory and Methods, 5 (8). pp. 711-721. ISSN 0361-0926

Full text not available from this repository.

Item Type: Article
Official URL: http://www.tandf.co.uk/journals/titles/03610926.as...
Additional Information: © 1976 Informa PLC
Library of Congress subject classification: H Social Sciences > HA Statistics
Sets: Collections > Economists Online
Departments > Economics
Rights: http://www.lse.ac.uk/library/usingTheLibrary/academicSupport/OA/depositYourResearch.aspx
Date Deposited: 16 Jul 2008 11:21
URL: http://eprints.lse.ac.uk/19504/

Actions (login required)

Record administration - authorised staff only Record administration - authorised staff only